# SDR DALA2025072405562

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 75,080 hours, 28,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7421008) DURING SVC FOUND L1 DOOR UPPER AND LOWER EMERGENCY EXIT SIGN LIGHT INOP. FOUND BP M1675 BAD. R/R BP M1675 PER AMM 33-51. OPS CK NORMAL.
